It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Paxil reaction?

Re: Paxil reaction?

[ Back to Messages ]

Message

Posted by Debra on October 12, 2000 at 21:38:59:

In Reply to: Re: Paxil reaction? posted by MF on October 06, 2000 at 10:30:03:

I am on Paxil, and after about three weeks on it I started experiencing a sensation in my lungs like I could not get a deep enough breath. I had noticed it for a couple of days, and especially when I went into a shopping mall. I just thought it was anxiety, and perhaps a slight side effect of the Paxil. I sort of just tried to forget about it and it went away. I still don't know what the cause for me was, but it has since gone away.

: : It is really hard to say. Does it say anything about that on the description you must have gotten with the pills?
: : Shortness of breath... you know just to be cautious maybe a call to your doctor or a pharmacy would be good? Or some sort of information line? If it is really bad he should see a doctor, what do you think?

: : K.

: He has seen his MD--had cardio tests, respiratory
: tests too; all OK. The medicine supposedly can cause troubled breathing in some people. Wondering if he is one of those. Anyone else had this experience w/Paxil and found relief after they stopped using it??

: MF




Follow Ups




All times are GMT -7. The time now is 03:58 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!